Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1959, Volume 27, Issue 1

The Structure of Stochastic Difference Equation Models<116:TSOSDE>2.0.CO;2-7
p. 116-120

Murray Brown

This article is concerned with the differences in the amplitudes executed by the endogenous variables in a stochastic difference equation model. It is shown that the differences in the amplitudes are partially a function of the structure of the model. An application to a bi-sector Hicksian trade cycle model is provided as an illustration.

Log In To View Full Content